MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TUBE,GASTROSTOMY,22FR,3-PORT,WHITE,1/BX

Medline Industries, LP MEDLINE; TUBE,GASTROSTOMY,22FR,3-PORT,WHITE,1/BX
Catalog Number DYND70322
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we are experiencing a common issue with the g-tube ports on the medline brand g-tubes prematurely failing and separating from the tube.".
 
Additional Manufacturer Narrative
The customer reported that the g-tube ports are prematurely failing and separating from the tube.A sample was not received for this complaint, and without a physical sample or picture, this limits the ability to investigate the issue thoroughly and establish a root cause for the reported defect; 6 months of complaint history found no similar complaints related to this product, the vendor was notified of the reported issue, however no response was received, and a review of manufacturing records could not be performed.Due to this, the complaint was not confirmed, and the cause was sample required to determine cause.There was no confirmed medical intervention or serious injury reported related to this incident, and the divisional quality representative will continue to monitor this issue for tracking and trending purposes during quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TUBE,GASTROSTOMY,22FR,3-PORT,WHITE,1/BX
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sasidhar lakku
three lakes drive
northfield, IL 60093--275
MDR Report Key50890079
Report Number1417592-2026-50578
Device Sequence Number14910268
Product Code KNT
UDI-Device Identifier10080196837915
UDI-Public10080196837915
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K070124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND70322
Device Lot NumberS22004024
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2023
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown